| Model Number |
03.130.225 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that, during a surgical procedure was performed for unknown reason.The drill guide broke, cutter doesn¿t work, and t4 shaft is bent at the head.It is unknown the procedure was completed successfully but there was a surgical delay and no patient consequence.Concomitant device reported: 1.5mm val straight plate 12 holes (part# 02.130.251; lot# unknown; quantity: 1).This report is for one (1) 1.5/1.1mm double drill sleeve for 1.5mm cortex screws/red.This is report 1 of 2 for complaint (b)(4).